Jump to content
CrazyBoards.org

Recommended Posts

I was on Depakote ER the first time a few years ago, and did not experience the drunken/foggy side effect. I started Depakote (again) almost 8 weeks ago, and the drunkenness & fogginess is my constant and worst side affect I experience.

 

Which just proves, every persons & own experience with meds is different. 

 

So I can't answer your question, but know you have a person who is in the same boat.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...